# SDR HALA2022070500125

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 31,058 hours, 77,628 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR THROUGHOUT CABIN & COCKPIT.// OPERATED #1 &2 ENGINE WITH L/R PACKS & HAD SLIGHT SMELL OF OIL, REPLACED COALESSER BAGS PER AMM 21-54-08-400-801 PERFORMED PACK BURN PER AMM 21-54-00.FOUND GASPER BOOSTER FAN TO BE SOURCE OF ELECTRICAL SMELL.REPLACED PER AMM 21-23-01.OPS CHECKED GOOD NO SMELL REMAIN.OK FOR SERVICE.
